Alert archive / New Mexico / Red Flag Warnings in 2016

Red Flag Warning 4, NWS El Paso, TX

February 21, 20168 counties in New Mexico; El Paso County, Texas

NWS El Paso, TX issued this red flag warning at Feb 21, 2016, 2:03 PM MST for 8 counties in New Mexico; El Paso County, Texas. It took effect at Feb 22, 2016, 11:00 AM MST. It was in force for 8 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 21, 2016, 2:03 PM MST (21:03 UTC)
In effect from
Feb 22, 2016, 11:00 AM MST
Expired
Feb 22, 2016, 7:00 PM MST
In force
8 hr
Issued by
NWS El Paso, TX

Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX

The radar

The El Paso radar (KEPZ), 104 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 22, 2:30 PM MSTNON-TSTM WND GST 6925 E Engle, NMA WHITE SANDS METEOROLOGIST REPORTED THE WIND GUST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 9.1 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2016-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2016-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3364 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

864 
WWUS84 KEPZ 212103
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
203 PM MST SUN FEB 21 2016

...DRY AND WINDY CONDITIONS FOR MONDAY...

.AN UPPER DISTURBANCE MOVING ACROSS NEW MEXICO WILL SHIFT WINDS
TO THE WEST-NORTHWEST TOMORROW AFTERNOON AND INCREASE TO 20 TO
30 MPH. AFTER A BRIEF MOISTURE SURGE TONIGHT...DEW POINTS WILL
DROP RAPIDLY FROM WEST TO EAST RESULTING IN RELATIVE HUMIDITIES
BELOW 15 PERCENT CREATING CRITICAL FIRE WEATHER CONDITIONS.

NMZ110-111-221400-
/O.UPG.KEPZ.FW.A.0003.160222T1800Z-160223T0200Z/
/O.NEW.KEPZ.FW.W.0004.160222T1800Z-160223T0200Z/
NEW MEXICO FIRE WEATHER ZONE 110
 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ-
NEW MEXICO FIRE WEATHER ZONE 111
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
203 PM MST SUN FEB 21 2016

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST MONDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM
MST MONDAY. 

* AFFECTED AREA...FIRE WEATHER ZONE 110. FIRE WEATHER ZONE 111. 
  FIRE WEATHER ZONE 112. 

* 20-FOOT WIND...WEST-NORTHWEST 20 TO 30 MPH

* HUMIDITY...7 TO 15 PERCENT.

* HIGHEST THREAT...IS LOCATED ALONG AND WEST OF THE CONTINENTAL
  DIVIDE...HOWEVER CRITICAL CONDITIONS ARE POSSIBLE FURTHER EAST 
  BUT MAY ONLY BE FOR AN HOUR OR 2.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

TXZ055-221400-
/O.EXA.KEPZ.FW.A.0003.160222T1800Z-160223T0200Z/
TEXAS FIRE WEATHER ZONE 055
 EL PASO COUNTY-
203 PM MST SUN FEB 21 2016

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONE 055...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY
MORNING THROUGH MONDAY EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONE 055. 

* 20-FOOT WIND...WEST-NORTHWEST 20 TO 30 MPH

* HUMIDITY...8 TO 12 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NMZ112-221400-
/O.CON.KEPZ.FW.A.0003.160222T1800Z-160223T0200Z/
NEW MEXICO FIRE WEATHER ZONE 112
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
LNZ-
203 PM MST SUN FEB 21 2016

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONE 112...

* AFFECTED AREA...FIRE WEATHER ZONE 112.

* 20-FOOT WIND...WEST-NORTHWEST 20 TO 30 MPH

* HUMIDITY...8 TO 15 PERCENT.

* HIGHEST THREAT...IS LOCATED ALONG CLOSER TO THE RIO GRANDE...BUT
  DEPENDING ON THE SPEED THE MOISTURE EXITS...CRITICAL CONDITIONS 
  COULD DEVELOP ACROSS THE ENTIRE ZONE.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
26
1 follow-up statement
724 
WWUS84 KEPZ 221350
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
650 AM MST MON FEB 22 2016

...DRY AND WINDY CONDITIONS THIS AFTERNOON...

.AN UPPER DISTURBANCE MOVING ACROSS NEW MEXICO WILL SHIFT WINDS
TO THE WEST-NORTHWEST THIS AFTERNOON AT 20 TO 30 MPH. AFTER A
BRIEF MOISTURE SURGE OVERNIGHT EAST OF THE DIVIDE...DEW POINTS
WILL DROP RAPIDLY FROM WEST TO EAST RESULTING IN RELATIVE
HUMIDITIES BELOW 15 PERCENT CREATING CRITICAL FIRE WEATHER
CONDITIONS.

NMZ112-TXZ055-230200-
/O.UPG.KEPZ.FW.A.0003.160222T1800Z-160223T0200Z/
/O.EXA.KEPZ.FW.W.0004.160222T1800Z-160223T0200Z/
NEW MEXICO FIRE WEATHER ZONE 112
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
LNZ-TEXAS FIRE WEATHER ZONE 055
 EL PASO COUNTY-
650 AM MST MON FEB 22 2016

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS
MORNING TO 7 PM MST THIS EVENING. THE FIRE WEATHER WATCH IS NO
LONGER IN EFFECT. 

* AFFECTED AREA...FIRE WEATHER ZONE 055.

* 20-FOOT WIND...WEST-NORTHWEST 20 TO 30 MPH

* HUMIDITY...8 TO 12 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

NMZ110-111-230200-
/O.CON.KEPZ.FW.W.0004.160222T1800Z-160223T0200Z/
NEW MEXICO FIRE WEATHER ZONE 110
 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ-
NEW MEXICO FIRE WEATHER ZONE 111
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
650 AM MST MON FEB 22 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY...

* AFFECTED AREA...FIRE WEATHER ZONE 110. FIRE WEATHER ZONE 111. 
  FIRE WEATHER ZONE 112. 

* 20-FOOT WIND...WEST-NORTHWEST 20 TO 30 MPH

* HUMIDITY...7 TO 15 PERCENT.

* HIGHEST THREAT...IS LOCATED ALONG AND WEST OF THE RIO GRANDE.
  CRITICAL CONDITIONS WILL DEVELOP FURTHER EAST BUT MAY ONLY BE
  FOR AN HOUR OR 2.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
26

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Feb 21, 3:20 AM MST, 10 hours 43 minutes earlier.

Area forecast discussion, Feb 21, 3:20 AM MST, 10 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
320 AM MST SUN FEB 21 2016

.SYNOPSIS...
HIGH PRESSURE AND WESTERLY WINDS WILL BRING YET MORE WARM DRY
WEATHER TO NEW MEXICO AND WEST TEXAS TODAY AND MONDAY WITH
TEMPERATURES REMAINING WELL ABOVE NORMAL. AN UPPER DISTURBANCE
WITH A COLD FRONT WILL PRODUCE BREEZY TO WINDY CONDITIONS
TOMORROW AND TUESDAY ALONG WITH MUCH COOLER TEMPERATURES TUESDAY
AND WEDNESDAY. WESTERLY WINDS WILL RESULT IN CONTINUED DRY AND
A RETURN TO WARMER WEATHER TOWARD THE END OF THIS WEEK.

&&

.DISCUSSION...
SOUTHWEST WINDS ALOFT ASSOCIATED WITH SOUTHERLY BRANCH OF SPLIT
FLOW CONTINUES TO TRANSPORT VERY MOIST AR ALOFT INTO SOUTHERN NEW
MEXICO/WEST TEXAS THIS MORNING WITH EXTENSIVE HIGH CLOUD COVERAGE
PERSISTING. HOWEVER FLOW SHOULD BECOME MORE WESTERLY LATER TODAY
WITH DRIER AIR DIMINISHING THE CLOUD COVER IN THE AFTERNOON. IN
ADDITION A COLD FRONT WILL APPROACH THE REGION FROM THE EAST TODAY
AND MAY ACTUALLY PENETRATE INTO THE EASTERN PORTIONS OF THE CWA BY
LATE AFTERNOON. ONLY EFFECT OF BOUNDARY SHOULD BE A WIND SHIFT AND
VERY SLIGHT COOLING.

TRANSITION BEGINS MONDAY AS A RATHER STRONG UPPER WAVE DIVES
ACROSS THE CENTRAL AND SOUTHERN ROCKIES INTO THE HIGH PLAINS
INDUCING SURFACE TROUGH FORMATION TO THE EAST. GRADIENTS AT LOW
AND MID LEVELS INCREASE AND THIS WILL GENERATE BREEZY TO WINDY
CONDITIONS TOMORROW AFTERNOON AND EVENING. LOW LEVEL WESTERLY FLOW
WILL ALSO SUSTAIN INFLOW OF VERY WARM DRY AIR MASS WITH ANOTHER
DAY OF WELL ABOVE NORMAL TEMPERATURES. WESTERLY FLOW WILL ALSO
KEEP MOISTURE EAST OF THE AREA SO HAVE REMOVED MENTION OF PRECIP.

RATHER STRONG COLD FRONT WILL PLUNGE SOUTHWARD THROUGH THE CWA
MONDAY NIGHT AND EARLY TUESDAY MORNING WHILE CYCLOGENESIS
CONTINUES TO THE EAST. THUS WINDY CONDITIONS WILL CONTINUE INTO
TUESDAY MORNING WITH NORTH TO NORTHWEST WINDS ADVECTING MUCH
COOLER CANADIAN AIR INTO THE REGION. CONSEQUENTLY TUESDAY HIGH
TEMPERATURES WILL FALL 15 TO 20 DEGREES FROM PREVIOUS DAY. WINDS
WILL DIMINISH LATER TUESDAY AFTERNOON BUT CONTINUED COLD AIR
TRANSPORT INDICATES EVEN COOLER CONDITIONS WEDNESDAY WITH DAYTIME
HIGHS AROUND 5 TO 10 DEGREES BELOW NORMAL.

WINDS WILL GRADUALLY SHIFT TO THE WEST AGAIN AFTER WEDNESDAY
RESULTING IN WARMER CONTINUED DRY WEATHER LATER PERIODS WITH
TEMPERATURES AGAIN RISING ABOVE NORMAL.

&&

.AVIATION...VALID 21/12Z-22/12Z.
VFR CONDITIONS WITH WIDESPREAD AREAS OF CEILINGS ABOVE 10,000
FEET AGL THROUGH 18Z. SURFACE WIND SPEEDS GENERALLY FROM 5 TO 15
KT TODAY.

&&

.FIRE WEATHER...
HIGH PRESSURE AND WESTERLY WINDS WILL BRING YET MORE WARM DRY
WEATHER TO NEW MEXICO AND WEST TEXAS TODAY AND MONDAY WITH
TEMPERATURES REMAINING AROUND 10 TO 15 DEGREES ABOVE NORMAL.
LOWEST HUMIDITY WILL BE AROUND 10 TO 20 PERCENT TODAY AND 5 TO 15
PERCENT MONDAY. AN UPPER DISTURBANCE WITH A COLD FRONT WILL
PRODUCE BREEZY TO WINDY CONDITIONS TOMORROW AND TUESDAY ALONG WITH
MUCH COOLER TEMPERATURES TUESDAY AND WEDNESDAY. WIND SPEEDS AROUND
20 TO 30 MPH ALONG WITH WARM DRY CONDITIONS COULD THEREFORE
PRODUCE RED FLAG CONDITIONS MONDAY AFTERNOON AND EARLY EVENING.
WESTERLY WINDS WILL RESULT IN CONTINUED DRY AND A RETURN TO
WARMER WEATHER TOWARD THE END OF THIS WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 80  49  79  46 /   0   0   0   0
SIERRA BLANCA           79  45  77  44 /   0   0   0   0
LAS CRUCES              78  44  79  41 /   0   0   0   0
ALAMOGORDO              78  45  77  44 /   0   0   0   0
CLOUDCROFT              56  33  55  29 /   0   0   0   0
TRUTH OR CONSEQUENCES   76  44  78  41 /   0   0   0   0
SILVER CITY             73  42  75  39 /   0   0   0   0
DEMING                  79  42  80  38 /   0   0   0   0
LORDSBURG               77  39  80  35 /   0   0   0   0
WEST EL PASO METRO      80  51  79  48 /   0   0   0   0
DELL CITY               78  40  76  36 /   0   0   0   0
FORT HANCOCK            82  47  81  44 /   0   0   0   0
LOMA LINDA              77  46  76  44 /   0   0   0   0
FABENS                  82  46  80  42 /   0   0   0   0
SANTA TERESA            79  46  78  43 /   0   0   0   0
WHITE SANDS HQ          79  49  79  47 /   0   0   0   0
JORNADA RANGE           78  39  79  37 /   0   0   0   0
HATCH                   79  44  80  40 /   0   0   0   0
COLUMBUS                80  43  80  39 /   0   0   0   0
OROGRANDE               79  51  78  49 /   0   0   0   0
MAYHILL                 65  40  66  39 /   0   0   0   0
MESCALERO               65  35  66  32 /   0   0   0   0
TIMBERON                65  40  65  38 /   0   0   0   0
WINSTON                 70  39  72  36 /   0   0   0   0
HILLSBORO               76  42  78  39 /   0   0   0   0
SPACEPORT               78  44  78  41 /   0   0   0   0
LAKE ROBERTS            73  30  75  27 /   0   0   0   0
HURLEY                  75  40  77  37 /   0   0   0   0
CLIFF                   77  31  80  28 /   0   0   0   0
MULE CREEK              77  28  80  26 /   0   0   0   0
FAYWOOD                 76  42  77  39 /   0   0   0   0
ANIMAS                  80  41  82  37 /   0   0   0   0
HACHITA                 80  39  82  36 /   0   0   0   0
ANTELOPE WELLS          79  41  79  37 /   0   0   0   0
CLOVERDALE              77  41  79  37 /   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

05 ROGASH
Hazardous weather outlook, Feb 21, 4:45 AM MST, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
445 AM MST SUN FEB 21 2016

NMZ401>417-TXZ418>424-221315-
UPPER GILA RIVER VALLEY-SOUTHERN GILA
HIGHLANDS/BLACK RANGE-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-EASTERN BLACK
RANGE FOOTHILLS-SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN-
SOUTHERN TULAROSA BASIN-WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500
FEET-SACRAMENTO MOUNTAINS ABOVE 7500 FEET-EAST SLOPES SACRAMENTO
MOUNTAINS BELOW 7500 FEET-OTERO MESA-WESTERN EL PASO COUNTY-
EASTERN/CENTRAL EL PASO COUNTY-NORTHERN HUDSPETH HIGHLANDS/HUECO
MOUNTAINS-SALT BASIN-SOUTHERN HUDSPETH HIGHLANDS-RIO GRANDE VALLEY
OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-RIO GRANDE VALLEY OF
EASTERN HUDSPETH COUNTY-
445 AM MST SUN FEB 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WINDY MONDAY AFTERNOON...MONDAY NIGHT AND TUESDAY MORNING WITH WINDS
GUSTING FROM 40 TO 50 MPH. ISOLATED AREAS OF BLOWING DUST MONDAY
AFTERNOON WITH VISIBILITIES AS LOW AS 1 MILE OVER SEVERAL DUST PRONE
AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ROGASH

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 7:00 AM MSTFire Weather WatchEPZCatron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more24 hr

Nearby

Red Flag Warnings in New Mexico, 2016Red Flag Warnings in Texas, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.